# SDR RRXA98538

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 57533501
- Condition: Misdrilled
- Location: Frame 1380
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME 1380 WITH MISDRILLED HOLE BETWEEN LONGERONS 11 AND 12 RIGHT.  FABRICATED AND INSTALLED REPAIR ANGLE, STRAPS AND FILLERS IAW FAA APPROVED ACMI SKETCH SK 98393, DC-8 SRM 51-1-21 AND AREA TREATED IAW DC-8 SRM 51-1-8.
